# SDR HEEA083070

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- Aircraft time: 9,128 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101905
- Part serial: 18455
- Condition: Damaged
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRANSCEIVER DISPLAY HAS BURNED OUT DIGITS. REPLACED BAD DISPLAY.  REPAIRED.  BENCH CHECK GOOD.
